# SDR 39LA2014082691

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 212310034
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT HORIZONTAL STABILIZER UPPER OTBD SKIN TO HAVE A DENT BEYOND LIMITS.  FABRICATED SECTION OF SKIN USING ORIGINAL SKIN AS SAMPLE.  MATERIAL USED .025 X 2024-T3 LOT 267230.  ALL WORK DONE IAW EO 14019-300, REV V8 PAR 8 112.  NO FURTHER ACTION REQUIRED AT THIS TIME.
